# SDR UALA2009022500654

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 52,863 hours, 10,509 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3 RIGHT EXTERIOR LIGHT DOES NOT TEST FROM P 40 PANEL.  RELAMPED EXTERIOR LIGHT, OP CHECK NORMAL.
